# SDR 2004F00254

- Difficulty date: October 15, 2003
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N1061Q
- Make and model: Piper PA-32-260
- Aircraft serial: 327200015
- System (JASC): 2420 · AC Generation System
- Part: Alternator
- Part number: 4111810
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE EN ROUTE ILM-JQF, FLIGHT 'RACE CITY' HAD AN ALTERNATOR FAILURE.  THE PILOT DIVERTED TO FAY.  A MECHANIC WAS DISPTACHED.  ON INSPECTION IT WAS FOUND THAT THE ALTERNATOR ITSELF FAILED.  A NEW ALTERNATOR WAS INSTALLED, THE ENGINE GROUND RAN, NEW ALTERNATOR SOLVED PROBLEM, SYSTEM SHOWED A CHARGE AT 14.5 V.  AIRCRAFT RETURNED TO SERVICE.  (M)
